MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*LINEAR CUTTER THICK; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*LINEAR CUTTER THICK; STAPLE, IMPLANTABLE
Model Number TCT75
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What surgical procedure was performed? what color reloads were used and what was the sequence of the firings? were there any issues experienced with the device in the initial surgical procedure? was the device difficult to assemble/close? was the device difficult to fire; was the force to fire higher than expected? how was the integrity of the anastomosis checked intraoperatively? how many days postoperative did the leak occur? how was the leak identified? was the site of the leak identified? if so, where and what was observed? was it leaking through the staple line? were there any malformed staples or missing staples identified? if so, please describe the shape and location.Were there any signs of tissue ischemia or necrosis? what was done in the reoperation? how much blood was lost? what was the injury severity score? did the patient have any other injuries? did they do a wedge? what was done with the tct75 what was the anatomic location that the tct75 was used? what is the current status of the patient?.
 
Event or Problem Description
It was reported that a surgery the doctor performed on july 17th using the tct75 to staple the stomach of a gunshot wound victim had to be brought back to surgery due to a staple line leak on the stomach.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12373982
Report Number3005075853-2021-04993
Device Sequence Number11778927
Product Code GDW
UDI-Device Identifier10705036013150
UDI-Public10705036013150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCT75
Device Catalogue NumberTCT75
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;